# SDR A6WA9900130

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 10 INCHES INBOARD OF RIB 9, TOP WING SKIN STIFFENER IS CRACKED AT FORWARD END.  REMOVED, REPAIRED AND INSTALLED TOP WIN STIFFENER.  REPAIR ACCOMPLISHED IAW BAE FAX-REF DJR/RJ0630-98.  (M)
